Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have hair falling problem from 5years & any side effect of this. need your advice

hi dotor! i am 24yrs male. I have hair falling problem from 5years,my middle part my head is almost empty.Last year i was consult the skin dotor and he suggested me with me with medicines of mitop5%which is applying at night and fluderm lotion for morning and finpecia,prefer tablets as oral .after 2months he suggestd mintop10% instead of mintop for appplying only 1time at night,the remaining medicines are same.After 3months i got the best results,but after 6 months my hair is falling even iam using the medicines,nowiam using mintop5% my hair falling is arrested,but doesn`t grow new hair.Recently i hear about the stem cell therupy for hair growth .What is stem cell therapy ? how can i get in vijayawada(ap) & what would be cost for that treatment, is there any side effects in that treatment. Kindly suggested me with your knowledge.
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hello ,

welcome to "Helath Care Magic forum" .

you have alreardy tried many medicines for which u haven't recieve the desired results , stem cell therapy have recently upgraded and no doubt its surely result oriented , but will like to suggest you safer , effective, natural treatment which is homoeopathic medications which will treat the exact cause for your hair loss , as u stated u still going with hairloss so better first stop the hairloss as if you implant stem cells these wont help in your case as still u wil go with the same problem , stem cell therapy is good fr those areas of scalp where there is no hair follicle for the hair growth .
so better consult a homoeopath who will help you at this stage of your hairloss , for frurther info pls write drown to (
as u are loosing hair only since a year better start homoeopathic medicnes as these will help to stop the further progress.

wish u good helath always , takecare !
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor